Alert archive / New Jersey / Dense Fog Advisories in 2007
Dense Fog Advisory 3, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this dense fog advisory at Aug 24, 2007, 4:24 AM EDT for 6 counties in New Jersey. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Aug 24, 2007, 4:24 AM EDT (08:24 UTC)
- Expired
- Aug 24, 2007, 9:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 37 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPHI 240824 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 424 AM EDT FRI AUG 24 2007 NJZ013-014-020>027-241300- /O.NEW.KPHI.FG.Y.0003.070824T0824Z-070824T1300Z/ WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...FREEHOLD...SANDY HOOK...JACKSON... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST 424 AM EDT FRI AUG 24 2007 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT THIS MORNING. THE RECENT PROLONGED RAIN EVENT COUPLED WITH A WEAK ONSHORE FLOW HAS PERMITTED WIDESPREAD FOG TO FORM EARLY THIS MORNING. IN MANY PLACES VISIBILITIES ARE LESS THAN ONE QUARTER OF A MILE. VISIBILITIES WILL IMPROVE AS THE SUN RISES, BUT FOG WILL HAVE AN EFFECT ON THE MORNING COMMUTE. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. GIVE YOURSELF SOME EXTRA TIME TO REACH YOUR DESTINATION THIS MORNING. BE WARY OF JOGGERS AND PEDESTRIANS. $$ DEZ001-NJZ015-017>019-PAZ067>071-241630- /O.NEW.KPHI.EH.A.0005.070825T1600Z-070826T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 424 AM EDT FRI AUG 24 2007 ...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED AN EXCESSIVE HEAT WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. AFTER HAVING THE FIRST THREE CONSECUTIVE DAYS OF HIGH TEMPERATURES NOT REACHING 70 DEGREES IN THE PHILADELPHIA AREA SINCE 1940, THE HEAT AND HUMIDITY WILL BE COMING BACK WITH A VENGEANCE, ESPECIALLY ON SATURDAY. HIGH TEMPERATURES WILL REACH NEAR 90 DEGREES IN THIS HUMID AIR MASS TODAY. THE HUMID AIR MASS WILL MAKE IT HARDER FOR TEMPERATURES TO DROP TONIGHT AND LOW TEMPERATURES IN URBAN LOCATIONS MIGHT NOT GET LOWER THAN THE MID 70S. THE FULL BRUNT OF THE HEAT IS EXPECTED ON SATURDAY AS HIGH TEMPERATURES CLIMB WELL INTO THE 90S. THE COMBINATION OF HEAT AND HUMIDITY WILL PRODUCE AFTERNOON HEAT INDICES CLOSE TO 105 DEGREES, ESPECIALLY IN URBAN LOCATIONS. A COLD FRONT WILL APPROACH THE AREA SATURDAY NIGHT. SOME OF THE THUNDERSTORMS SATURDAY AFTERNOON AND NIGHT COULD BE QUITE STRONG, POSSIBLY EVEN SEVERE. THIS FRONT WILL SHOVE THE WORST OF THE HOT AIR MASS OFFSHORE COME SUNDAY, BUT ONLY SLOW IMPROVEMENT WITH RESPECT TO TEMPERATURES AND HUMIDITY LEVELS IS EXPECTED SUNDAY, WITH GREATER RELIEF ON MONDAY. AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$ GIGI/ROBERTSON
1 follow-up statement
000 WWUS71 KPHI 241259 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 859 AM EDT FRI AUG 24 2007 NJZ013-014-020>027-241400- /O.EXP.KPHI.FG.Y.0003.000000T0000Z-070824T1300Z/ WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...FREEHOLD...SANDY HOOK...JACKSON... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST 859 AM EDT FRI AUG 24 2007 ...DENSE FOG ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... THE DENSE FOG ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING. THE VISIBILITY HAS IMPROVED CONSIDERABLY THIS HOUR ESPECIALLY ALONG THE COAST. A GOOD PART OF THE REGION HOWEVER REMAINS CLOUDY, BUT THE CLOUDS WILL BE THINNING OUT AND THE DAY BECOME PARTLY SUNNY AND WARM. $$ DEZ001-NJZ015-017>019-PAZ067>071-242100- /O.CON.KPHI.EH.A.0005.070825T1600Z-070826T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 859 AM EDT FRI AUG 24 2007 ...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. AFTER HAVING THE FIRST THREE CONSECUTIVE DAYS OF HIGH TEMPERATURES NOT REACHING 70 DEGREES IN THE PHILADELPHIA AREA SINCE 1940... THE HEAT AND HUMIDITY WILL BE COMING BACK WITH A VENGEANCE... ESPECIALLY ON SATURDAY. HIGH TEMPERATURES WILL REACH NEAR 90 DEGREES IN THIS HUMID AIR MASS TODAY. THE HUMID AIR MASS WILL MAKE IT HARDER FOR TEMPERATURES TO DROP TONIGHT AND LOW TEMPERATURES IN URBAN LOCATIONS MIGHT NOT GET LOWER THAN THE MID 70S. THE FULL BRUNT OF THE HEAT IS EXPECTED ON SATURDAY AS HIGH TEMPERATURES CLIMB WELL INTO THE 90S. THE COMBINATION OF HEAT AND HUMIDITY WILL PRODUCE AFTERNOON HEAT INDICES CLOSE TO 105 DEGREES... ESPECIALLY IN URBAN LOCATIONS. A COLD FRONT WILL APPROACH THE AREA SATURDAY NIGHT. SOME OF THE THUNDERSTORMS SATURDAY AFTERNOON AND NIGHT COULD BE QUITE STRONG... POSSIBLY EVEN SEVERE. THIS FRONT WILL SHOVE THE WORST OF THE HOT AIR MASS OFFSHORE COME SUNDAY... BUT ONLY SLOW IMPROVEMENT WITH RESPECT TO TEMPERATURES AND HUMIDITY LEVELS IS EXPECTED SUNDAY... WITH GREATER RELIEF ON MONDAY. AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$ EBERWINE
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Aug 24, 3:50 AM EDT, 34 minutes earlier.
Area forecast discussion, Aug 24, 3:50 AM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 AM EDT FRI AUG 24 2007
.SYNOPSIS...
A HIGH PRESSURE SYSTEM WILL SLIDE SLOWLY OFFSHORE TODAY. THE RETURN
FLOW AROUND IT FROM THE SOUTH WILL START PUMPING IN THE UNSEASONABLY
HOT AIR MASS OVER THE SOUTHEASTERN UNITED STATES INTO THE REGION,
ESPECIALLY SATURDAY. A COLD FRONT IS THEN FORECAST TO SLOWLY MOVE
SOUTHEAST FROM THE GREAT LAKES, CROSSING THE REGION VERY SLOWLY ON
SUNDAY BEFORE STALLING NEAR OR JUST SOUTH OF THE AREA ON MONDAY. A
HIGH PRESSURE SYSTEM SHOULD BUILD OVER NEW ENGLAND ON MONDAY AND
TUESDAY AND MOVE OFFSHORE ON WEDNESDAY. ANOTHER COLD FRONT WILL
APPROACH THE MIDDLE ATLANTIC STATES ON THURSDAY.
&&
.NEAR TERM /THROUGH 6 PM THIS EVENING/...
PLEASE NOTE BECAUSE OF THE CURRENT SOFTWARE CONFIGURATION WE ARE
USING THE DENSE FOG ADVISORY AND EXCESSIVE HEAT WATCH ARE COMBINED
INTO A SINGLE STATEMENT. WE APOLOGIZE FOR ANY CONFUSION THIS MIGHT
CAUSE.
THE GFS CONTINUES TO SLIGHTLY OUTSHINE THE WRF-NMM WITH ITS INIT,
AND THE WRF-NMM IS SLIDING TWD IT WITH ITS MOST RECENT SOLN. WE WILL
THUS USE THE GFS SOLN PRETTY MUCH AS IS FOR TDY AND SAT AND
COMPROMISE BTWN THE GUID DATASETS FOR SUN. WE LIKE A SLIGHTLY SLOWER
CFP SOLN. THAT STUBBORN SERN RIDGE WILL BE TOUGH TO BUCKLE.
WE WILL BE ISSUING A DENSE FOG ADVY FOR OUR ERN NJ CTYS FOR THIS
MRNG. HAVING BEEN TAKING A LOOK AT TRAFFIC CAMS AND SFC OBS AND MORE
WDPSRD FOG AROUND ADVY CRIT IS OCRG NEAR THE COAST. CLOSER TO THE
PHL METRO AREA AND IN DELAMRVA ITS HIT AND MISS. WE WILL CONT TO
COVER IT WITH A SPS. THE FOG WAS MADE EASIER TO FORM BY THE CLOUDS
THAT CLEARED LATE YDA. IRONICALLY THE DEEPEST FCST MSTR ABV THE
GROUND IS FTHR NW TWD THE LEHIGH VLY AND POCONOS. BUT THERE REMAINS
A BIG DIF BTWN THE FCSTD THICKNESS OF THE MSTR TDY VS THE PAST FEW
DAYS. THE CLOUDS SHLD DISPT/BREAK. ETA MOS HAS RISEN CONSIDERABLY
FROM THE DEPTHS OF THE PAST COUPLE OF DAYS AND IS WI 5 DEG OF GFS
MOS IN MOST LOCALES. TDY WILL BE A GOOD LITMUS TEST TO SEE HOW MUCH
THE RECENT RAINS WILL SLOW THE RISE IN TEMPS. WE HAVE COMP BTWN THE
GUID DATASETS AS THE MRNG CLOUDS/FOG SHLD TAKE SOME OFF THE TOP.
THE CONVECTIVE QUES CONTS N AND W OF PHL FOR TDY. THE GFS HAS A MORE
DISCERNIBLE SHRT WV THAN THE WRF-NMM. IT IS ALSO INTERESTING THAT
THE CLOUDS MAY BREAK LAST WHERE THE GREATEST INSTAB IS FCSTD. THE
CAPE FROM PHL SEWD IS FCSTD TO BE QUITE ELEVATED. CONVECTIVE TEMP IS
DOABLE N AND W IF THE CLOUDS CAN BREAK SOON ENUF. THE WRF-NMM
CAPE/LI FCSTS ARE SLIDING TWD THE GFS. THUS WE HAVE KEPT THE SLGT
CHC/CHC POPS FOR THIS AFTN. WERE GOING AGAINST THE CAN RGEM WHICH
IS BONE DRY. HAVE BEEN NOTICING WITH CONVECTIVE SITU IT SEEMS TO DO
A FAIR COMP BTWN THE TWO MDLS. GOING TO PAY MORE ATTENTION TO IT
NEXT CONVECTIVE SEASON AND FROM HERE ON OUT IF NO TSRAS POP TAFTN.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
ANY LEFTOVER CONVECTION SHLD DISPT THIS EVE AS STAB PARAMETERS
SETTLE OVRNGT. OF COURSE THE QUES COMES WHETHER OR NOT ANY ONGOING
CONVECTION CAN GET HERE BEFORE IT DISPTS. FOR THIS WE WILL DEFER TO
THE CAN RGEM/UKMET THAT BOTH SAY NO. DO NOT SEE WHY WE WILL NOT GET
MORE PATCHY FOG IN THE MIX OVERNIGHT AND ADDED IT INTO THE FCST.
GUID MIN TEMPS REMAIN TIGHT AND WILL FOLLOW.
AN EXCESSIVE HEAT WATCH WILL BE ISSUED FOR URBAN AREAS ON SAT. THE
WRF-NMM AND GFS HAVE COME CLOSER WITH MOST OF THE COMPROMISING BY
THE WRF-NMM. GFS AND SREF ENSEMBLE MEANS ARE ABT 1C LWR THAN THE OP
MDLS. TODAY WE/LL GET A LOOK AT HOW MUCH THE MAX TEMPS GET SHAVED BY
THE RECENT RAIN. KEEPING UP WITH PAST PERFORMANCES (ALL SUMMER) GFS
MOS LOOKS TOO HOT. THE QUES THEN BECOMES HOW MUCH OFF THE TOP.
HISTORICALLY A 21CISH H8 TEMPS HAVE PRODUCED SOME ABT 100 IN THE
PAST, ESPECIALLY IF THE WINDS WERE W. BUT IT IS LATE AUGUST AND THE
WINDS ARE EXPECTED TO BE SW. WE SHLD GET A HEALTHY DOSE OF SUNSHINE,
ESP SERN ZONES. SO WE HAVE GONE ABT 2/3RDS OF THE WAY TWD GFS MOS.
WHAT WE LOSE IN TEMPS WE MIGHT GAIN IN MSTR. FOR THE HEAT INDEX IT
MIGHT BE A ZERO SUM GAIN. THE EXCESSIVE HEAT WRNG CRIT IS LWR IN
URBAN AREAS AND COUPLED WITH THE RECENT RUN OF COOL WEATHER THAT WE
(WELL MAYBE YOU) HAVE TO GO BACK TO 1940 TO REMEMBER MAKES FOR A
MORE DRASTIC SHOCK TO THE SYSTEM. WE WILL ISSUE THE WATCH. WRNG CRIT
SHLD NOT BE MET IN THE REST OF OUR CWA (WE BELIEVE), SO NO WATCH
THERE.
AS FAR AS CONVECTION GOES, WELL ITS NOT EVERYDAY ONE SEES 4000J
FCSTD FOR OUR CWA (BERKS COUNTY - WRFNMM), SO THAT CAUGHT OUR EYE.
THE SLOW MOVING FRONT KEEPS THE BETTER ORGANIZED WINDS OUT OF OUR
CWA DURG THE DAY, BUT WHEN CAPES GET TO ABT 2000J THAT IS USUALLY
GOOD FOR SOME (COUGH) AIR MASS TYPE TSRAS TO JUST POP. WE ALSO HAVE
AN INCREDIBLE FCSTD DROP OF 35C IN THETAE ALF SAT AFTN...WRT TO
PULSE TYPE SEVERE THAT IS ABOUT AS SUBTLE AS A MAC TRUCK. YES THE
SREF ENSEMBLE CAPES SUGGESTING ABT 2000J MIGHT BE A FAIRER
ASSESSMENT. ENUF OF A VALUE TO KEEP THE CHC IN. ALSO USUALLY ONCE
CAPES GET TO 2000J, THAT IS SFCNT JUICE TO TRIGGER TSRAS ALG SEA/BAY
BREEZE FNTS AND WE INCLUDED A CHC EVERYWHERE.
AS THE FNT COMES CLOSER, ORGANIZED CONVECTIONS SHOULD HAVE A BETTER
CHC OF CONTINUING THRU THE NGT, ACTUALLY SOME GUID POPS ARE HIEST
SAT NGT.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
NO BIG CHANGES FROM PREVIOUS THINKING. THE COLD FRONT THAT MOVES
THROUGH SUNDAY SHOULD LIMIT THE HOT WEATHER TO SATURDAY. BUT SINCE
THE FRONT IS EXPECTED TO BE A SLOW MOVER, ALL OF THE MOISTURE
ASSOCIATED WITH THE FRONT IS NOT EXPECTED TO MOVE AWAY BY SUNDAY.
THEREFORE, THERE REMAINS A CHANCE OF SHOWERS OR TSTMS INTO SUNDAY.
SUNDAY NIGHT, ENOUGH DRY AIR SHOULD ARRIVE WITH HIGH PRESSURE SO
THAT PCPN CAN BE DROPPED FROM THE WORDED ZONES FOR MONDAY INTO
WEDNESDAY. LATE WEDNESDAY INTO THURSDAY, THE HIGH MOVES OFFSHORE
ALLOWING A RETURN OF SOUTH OR SE WINDS AND WITH IT A RETURN OF
MOISTURE AND THE THREAT OF SHOWERS OR TSTMS.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
A VARIETY OF CONDITIONS ARE OCCURRING AT OUR TAF SITES. WE HAVE SOME
STIES THAT ARE COMPLETELY IFR AND VIRTUALLY ON THE GROUND, SOME HAVE
IFR CIGS AND MVFR OR VFR VSBYS, SOME WITH MVFR CIGS AND VSBYS, OTHER
WITH MVFR CIGS AND VFR VSBYS. SO FOR THE MORNING HOURS, ITS GOING
TO VARY FROM SITE TO SITE. HOWEVER, WE ARE EXPECTING CONDITIONS TO
IMPROVE DURING THE DAY TODAY. WE EXPECT THE CLOUDS TO BEGIN TO LIFT
TO MVFR AND BREAK SOME BY MID-MORNING, THEN POSSIBLY BECOME VFR
EVERYWHERE BY EARLY AFTERNOON. CONDITIONS SHOULD REMAIN FAIR THROUGH
THE FORECAST PERIOD UNLESS A MARINE FOG/STRATUS LAYER MOVES BACK IN
OVERNIGHT.
IN THE EXTENDED, THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS
THROUGH THE WEEKEND, ESPECIALLY IN ASSOCIATION WITH A THE COLD FRONT
MOVING THROUGH ON SUNDAY WHICH MAY LOWER CIGS AND REDUCE VSBYS AT
TIMES.
&&
.MARINE...
HAVE DECIDED TO NOT REISSUE SCAS AS THE OCCASIONAL 5 FT WAVES
REMAIN WITH LONGER PERIOD SWELLS. SEAS ARE EXPECTED TO COME DOWN
BELOW 5 FT TODAY AND CONTINUE TO DIMINISH THROUGH SATURDAY. SATURDAY
NIGHT THEY MAY PICK UP AGAIN AS WINDS INCREASE AHEAD OF AN
APPROACHING COLD FRONT THAT WILL CROSS THE WATERS ON SUNDAY. BEHIND
THE FRONT, WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SCA CRITERIA.
NOTE: THE NEARSHORE WATERS HAVE COOLED ABOUT 5 TO 8 DEGREES UNDER
THE CURRENT COOL SPELL. WITH THE RETURN OF VERY WARM AIR FRIDAY INTO
THE WEEKEND...HAVE TO WATCH FOR THE DEVELOPMENT OF ANY FOG BANKS
REMAINING OVER THE NEARSHORE WATERS THROUGH THE WEEKEND. LOOKS LIKE
A VERY GOOD POSSIBILITY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR PAZ067>071.
NJ...DENSE FOG ADVISORY UNTIL 9 AM EDT THIS MORNING FOR NJZ013-014-
020>027.
EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR NJZ015-017>019.
DE...EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...GIGI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...RNS/TFG
AVIATION...ROBERSTON
MARINE...ROBERTSON/EBERWINEHazardous weather outlook, Aug 23, 2:49 PM EDT, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 249 PM EDT THU AUG 23 2007 DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-016-020>023- 027-PAZ054-055-060>062-241130- KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 249 PM EDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY UNSEASONABLY HOTTER AND MORE HUMID WEATHER IS EXPECTED ON SATURDAY. STRONG THUNDERSTORMS MIGHT ACCOMPANY THE PASSAGE OF THE COLD FRONT LATE SATURDAY INTO EARLY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-241130- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 249 PM EDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN EXCESSIVE HEAT OUTLOOK IS IN EFFECT FOR SATURDAY FOR URBAN AREAS. THE COMBINATION OF HEAT AND HUMIDITY COULD PRODUCE HEAT INDEX VALUES AROUND 100 DEGREES. WHILE MOST PEOPLE GET ACCLIMATED TO THE HEAT BY THIS TIME OF YEAR, THE RECENT RUN OF COOL WEATHER MIGHT CAUSE MORE PROBLEMS THAN USUAL FOR LATE IN THE SUMMER SEASON. PLEASE LOOK FOR FURTHER UPDATES. STRONG THUNDERSTORMS MIGHT ACCOMPANY THE PASSAGE OF THE COLD FRONT LATE SATURDAY AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-241130- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 249 PM EDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY UNSEASONABLY HOTTER AND MORE HUMID WEATHER IS EXPECTED ON SATURDAY. STRONG THUNDERSTORMS MIGHT ACCOMPANY THE PASSAGE OF THE COLD FRONT SATURDAY NIGHT INTO EARLY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-241130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 249 PM EDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG THUNDERSTORMS MIGHT ACCOMPANY THE PASSAGE OF THE COLD FRONT OVER SATURDAY NIGHT OR EARLY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 23, 11:10 PM EDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1110 PM EDT THU AUG 23 2007 NJZ009-010-012>027-240900- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...FLEMINGTON...SOMERVILLE... NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... JACKSON...MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE... OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND... WHARTON STATE FOREST 1110 PM EDT THU AUG 23 2007 ...AREAS OF FOG WILL CONTINUE TO DEVELOP AND BECOME THICKER OVERNIGHT... THE LATE AFTERNOON SUN COUPLED WITH THE RECENT HEAVY RAIN AND LIGHT WINDS HAS PERMITTED FOG TO FORM ACROSS EASTERN NEW JERSEY. VISIBILITIES WERE AS LOW AS ONE QUARTER OF A MILE WITH MOST VISIBILITIES AROUND ONE MILE. WITHOUT MANY CLOUDS ALOFT AND LIGHT WINDS EXPECTED TO CONTINUE OVERNIGHT, THIS FOG SHOULD SPREAD WEST AS THE NIGHT CONTINUES AND BECOME DENSER IN SPOTS, ESPECIALLY NEAR THE SHORE. IF YOU ARE PLANNING ANY OVERNIGHT DRIVING, PLEASE BE WARY FOR CHANGING ROAD CONDITIONS AND DRIVE WITH HEAD BEAMS ON LOW THROUGH THICKER FOG PATCHES. TFG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 4:24 AM EDT | Excessive Heat Watch | PHI | Burlington, Camden, Gloucester, Mercer | 11 hr |
| Aug 24, 11:45 AM EDT | Marine Weather Statement | PHI | 6 hr | |
| Aug 24, 3:32 PM EDT | Excessive Heat Warning | PHI | Burlington, Camden, Gloucester, Mercer | 28 hr |
| Aug 24, 3:32 PM EDT | Heat Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Hunterdon, Middlesex and 7 more | 28 hr |
Nearby
Dense Fog Advisories in New Jersey, 2007Every dense fog advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.